# SDR ASOA03178

- Difficulty date: April 23, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN "A" CHECK IN MCN, THE AFT EMERGENCY LIGHT WOULD NOT LIGHT UP WHEN THE TWO MINUTE BUTTON WAS ACTIVATED.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT LAMP.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
